# SDR 2008UALA01847

- Difficulty date: March 31, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 51,747 hours, 9,861 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PACK FCV R ONE (BUT NOT BOTH) OF THE TWO RIGHT PACK FLOW CONTROL VALVES (FCV) ARE NOT IN THE COMMANDED POSITION.
